# SDR DALA2014070803958

- Difficulty date: July 2, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 28,956 hours, 12,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FRAME CORRODED.  FABRICATED AND INSTALLED NEW THRESHOLD AND SPACER IAW SRM 53-60-02, FIG 9A.
